Alert archive / Massachusetts / Wind Advisories in 2025

Wind Advisory 5, NWS Boston/Norton, MA

February 13, 2025Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island; 8 counties in Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Feb 13, 2025, 3:28 AM EST for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island; 8 counties in Massachusetts. It took effect at Feb 13, 2025, 7:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2025, 3:28 AM EST (08:28 UTC)
In effect from
Feb 13, 2025, 7:00 PM EST
Expired
Feb 14, 2025, 3:54 PM EST
In force
21 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA, Providence County, RI

The radar

The Boston radar (KBOX), 67 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2025-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2025-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

461 
WWUS71 KBOX 130828
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
328 AM EST Thu Feb 13 2025

MAZ002>004-008>012-026-132130-
/O.NEW.KBOX.WI.Y.0005.250214T0000Z-250214T1800Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Springfield, Northampton, Worcester,
Chesterfield, Fitchburg, Ayer, Greenfield, Blandford, Milford,
Amherst, Charlemont, Orange, and Barre
328 AM EST Thu Feb 13 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST 
FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Central and Western Massachusetts east of the Berkshires.

* WHEN...From 7 PM this evening to 1 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

BW
4 follow-up statements
594 
WWUS71 KBOX 131635
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1135 AM EST Thu Feb 13 2025

CTZ002>004-MAZ005>007-013>016-RIZ001-140545-
/O.EXB.KBOX.WI.Y.0005.250214T0000Z-250214T2100Z/
Hartford CT-Tolland CT-Windham CT-Central Middlesex MA-Western
Essex MA-Eastern Essex MA-Western Norfolk MA-Southeast Middlesex
MA-Suffolk MA-Eastern Norfolk MA-Northwest Providence RI-
Including the cities of Willimantic, Quincy, Framingham, Vernon,
Lawrence, Foxborough, Windsor Locks, Cambridge, Hartford, Foster,
Gloucester, Smithfield, Boston, Putnam, Norwood, Union, and
Lowell
1135 AM EST Thu Feb 13 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST 
FRIDAY...

* WHAT...West winds 15 to 30 mph with gusts between 40 and 50 mph 
  expected.

* WHERE...Portions of northern Connecticut, eastern and northeastern 
  Massachusetts, and northern Rhode Island.

* WHEN...From 7 PM this evening to 4 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ002>004-008>012-026-140545-
/O.EXT.KBOX.WI.Y.0005.250214T0000Z-250214T2100Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Northern Middlesex MA-
Including the cities of Greenfield, Charlemont, Milford,
Chesterfield, Orange, Fitchburg, Barre, Ayer, Worcester,
Springfield, Amherst, Blandford, and Northampton
1135 AM EST Thu Feb 13 2025

...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST 
FRIDAY...

* WHAT...West winds 15 to 30 mph with gusts between 40 and 50 mph. A 
  few brief gusts up to 55 mph are possible in the high terrain.

* WHERE...Central and Western Massachusetts.

* WHEN...From 7 PM this evening to 4 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Frank
142 
WWUS71 KBOX 132007
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
307 PM EST Thu Feb 13 2025

CTZ002>004-MAZ002>016-026-RIZ001-140915-
/O.CON.KBOX.WI.Y.0005.250214T0000Z-250214T2100Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Central Middlesex MA-Western
Essex MA-Eastern Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern
Norfolk MA-Northern Middlesex MA-Northwest Providence RI-
Including the cities of Lawrence, Foxborough, Foster, Hartford,
Barre, Worcester, Springfield, Norwood, Quincy, Windsor Locks,
Cambridge, Fitchburg, Putnam, Union, Greenfield, Framingham,
Milford, Gloucester, Ayer, Boston, Blandford, Lowell,
Willimantic, Vernon, Charlemont, Chesterfield, Orange,
Smithfield, Amherst, and Northampton
307 PM EST Thu Feb 13 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM 
EST FRIDAY...

* WHAT...West winds 15 to 30 mph with gusts between 40 and 50 mph. A 
  few brief gusts up to 55 mph are possible across the high terrain.

* WHERE...Areas generally near and northwest of I-95.

* WHEN...From 7 PM this evening to 4 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Frank
306 
WWUS71 KBOX 140848
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
348 AM EST Fri Feb 14 2025

CTZ002>004-MAZ002>016-026-RIZ001-142100-
/O.CON.KBOX.WI.Y.0005.000000T0000Z-250214T2100Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Central Middlesex MA-Western
Essex MA-Eastern Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern
Norfolk MA-Northern Middlesex MA-Northwest Providence RI-
Including the cities of Fitchburg, Norwood, Chesterfield,
Charlemont, Boston, Ayer, Blandford, Springfield, Milford,
Foxborough, Framingham, Union, Lawrence, Worcester, Quincy,
Foster, Northampton, Putnam, Gloucester, Hartford, Orange,
Amherst, Lowell, Cambridge, Barre, Greenfield, Windsor Locks,
Smithfield, Vernon, and Willimantic
348 AM EST Fri Feb 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...West winds 15 to 30 mph with gusts between 40 and 50 mph. A 
  few brief gusts up to 55 mph are possible across the high terrain.

* WHERE...Areas generally near and northwest of I-95.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

BW
678 
WWUS71 KBOX 142054
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
354 PM EST Fri Feb 14 2025

CTZ002>004-MAZ002>016-026-RIZ001-142200-
/O.CAN.KBOX.WI.Y.0005.000000T0000Z-250214T2100Z/
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern
Franklin MA-Northern Worcester MA-Central Middlesex MA-Western
Essex MA-Eastern Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern
Norfolk MA-Northern Middlesex MA-Northwest Providence RI-
Including the cities of Willimantic, Amherst, Worcester, Boston,
Framingham, Charlemont, Orange, Smithfield, Gloucester, Barre,
Norwood, Foxborough, Cambridge, Chesterfield, Milford, Windsor
Locks, Springfield, Union, Greenfield, Putnam, Lowell, Quincy,
Foster, Vernon, Ayer, Fitchburg, Hartford, Northampton,
Blandford, and Lawrence
354 PM EST Fri Feb 14 2025

...WIND ADVISORY IS CANCELLED...

Winds continue to diminish below advisory level criteria this 
afternoon and evening

$$

Visit us at http://www.weather.gov/box

KP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Feb 13, 12:46 AM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Feb 13, 12:46 AM EST, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1246 AM EST Thu Feb 13 2025

.SYNOPSIS...
A fast moving low pressure system brings snow later tonight that
quickly will change to rain along the I-95 corridor by daybreak
Thursday...but a period of freezing rain is expected northwest
of I-95 where a Winter Weather Advisory remains posted into
Thursday morning. Dry, but windy and colder weather follows
Thursday night into Friday. Another system brings a round of
wintry precipitation Saturday night and Sunday, probably
starting as snow before changing to rain near the coast and a
wintry mix inland. A shot of arctic air follows Monday and
Tuesday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
645 PM update...

Some light snow/flurries ahead of main area of precip is lifting
NE across SNE this evening but main area of steady snow will
hold off until after 10 pm. Current forecast on track.

Previous discussion...

Key Messages...

* Steady snow arrives between 10 pm and 3 am
* Snow changes to ice in the interior & rain on I-95 between 4-7 am
* Interior ice changes to rain between 7-11 am
* 0.5" to 2" of snow with localized 3" amounts in highest terrain
* A trace to 0.15" of an inch of ice accretion NW of I-95

Details...

Large high pressure over Quebec will shift into the Maritimes
tonight as a shortwave/low pressure system lifts northeastward into
the Ohio Valley. Cold onshore flow may result in a few snow flurries
into early this evening...but the stronger forcing ascent will hold
off until later this evening.

We expect the steady snow arrive from southwest to
northeast...roughly in the 10 pm to 3 am window. Thermal profiles
will be cold enough for most locations to initially start as snow.
However....given the main surface low lifting across the eastern
Great Lakes warmer mid level will be rapidly overspreading the
region. This will change Ptype to ice across the interior and rain
along and southeast of the I-95 corridor in the 4-7 am time frame
with a brief period of sleet possible during the transition. The
freezing rain across the interior should gradually transition to
plain rain Thu morning...but icing may linger into late morning
across the highest terrain of the northern Worcester Hills and
Berks.  The precipitation will pretty much have come to an end by
early Thu afternoon.

Total snow accumulations should be on the order of 0.5" to 2" of
snow for most locations with some localized 3" amounts possible in
the highest terrain. This will be followed by ice accretion between
a trace and 0.15" across much of the interior with the higher
amounts most likely towards the northern Worcester Hills and Berks.

Lastly...a strengthening ESE low level jet of 50+ knots will result
in breezy/windy conditions developing along the coast toward
daybreak. We expect ESE wind gusts on the order of 25 to 35 mph with
the strongest towards Nantucket.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
Key Messages...

* Any lingering rain exits the region by early Thu afternoon
* Highs Thu 35-40 interior...upper 40s to near 50 across RI/SE MA
* Windy across the Cape and Islands

Details...

Thursday afternoon...

Low pressure lifting to our north will bring an end to any lingering
rain by early Thu afternoon. Otherwise...much of RI/SE MA will be
able to mix out the remaining shallow cool air. This should allow
highs to reach the upper 40s to near 50 across RI/SE MA. It will
also be quite windy towards the southeast New England coast with a
southwest LLJ of 60-70 knots. We expect to see southwest wind gusts
of 20-30 mph across parts of RI/SE MA and 30-40 mph across the Cape
and Islands.

Meanwhile...portions of the interior will be jammed up with shallow
cool air much of the afternoon with limited mixing. Highs will only
be in the 35-40 degree range and those may not come until late
afternoon/early evening...when gusty southwest winds arrive allowing
for better mixing.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Key Messages:

* Period of strong wind gusts expected Thursday night into Friday.
  Wind headlines are possible.

* Travel impacts likely Saturday afternoon into Sunday with snow
  changing to ice and rain. Greatest impacts in the interior.

* Arctic blast possible early next week

Details:

Thursday Night - Friday:

Becoming sharply colder and windier Thursday night with high
pressure quickly building into the region behind a strong cold
front. Favorable mixing and strong CAA Thursday night will allow
winds to quickly ramp up. Advisory level winds are possible across
the Berkshires and Worcester Hills with lower confidence elsewhere.
Widespread gusts of 45 to 50 mph are possible through Friday
afternoon before winding down as the pressure gradient relaxes. Cold
night expected Friday night as high pressure crests over the region
providing favorable conditions for radiational cooling.

Weekend:

The pattern becomes active again for the weekend as a southern
stream shortwave trough ejects northward ahead of a deep upper level
trough. There remains fairly good agreement among guidance in a
surface low taking shape across the southern Plains Saturday
afternoon and then quickly racing northeast Saturday night and
Sunday. A storm track to the northwest of the region complicates the
precip-type forecast for this system.

There is better confidence in a period of accumulating snowfall well
ahead of low pressure starting Saturday afternoon. Snowfall will
result from warmer air aloft overriding colder, arctic air. With
colder air in place there is higher confidence that most areas start
with snow. Despite disparities between guidance, we should see minor
accumulations across northern CT and most of MA. What we can take
from this right now is that areas north of the MA Pike have the
highest potential for Advisory level amounts while others it is less
certain due to the timing of the warm air and transition to mixed
precip. By mid-morning Sunday, most areas will likely change to rain
outside of the higher elevations of northern Franklin and Worcester
Counties. In these areas, cold air damming may keep colder temps and
freezing rain in the picture a little longer.

A strong cold front pushes through shortly after nightfall Sunday
night. Some wraparound moisture may allow for lingering rain showers
to quickly switch to snow showers. The bigger story will be a
dramatic drop in temperatures Sunday night into Monday. Some
guidance has 850 temps crashing from +8C Sunday afternoon to -22C
Monday evening. The strong CAA and steep pressure gradient would
also introduce the possibility of wind headlines through Monday.

Well-below average temperatures continue through early next week
with a large-scale pressure gradient keeping breezy conditions in
the picture.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

06z TAF Update...

Today...High Confidence.

MVFR to scattered IFR-LIFR ceilings as snow moves across the
region. The snow will only last a few hours as ptype changes to
ice/rain from south to north between 08z and 12z. It will more
likely change right to rain along the I-95 corridor with a
brief period of sleet possible during the transition.
Portions of the interior will still be cold enough for freezing
rain this morning. Should eventually change to plain rain by
mid-late morning... although can't rule out some light icing
persisting in the highest terrain until lunch time (northern
Worcester Hills/Berkshires). Bulk of the steady precipitation
will be over by early afternoon.

E wind gusts of 25 to 35 knots developing toward daybreak along
the immediate coast and between 15 and 25 knots across the
interior. The winds will then shift to the SW late afternoon
with gusts of 25-35 knots towards the Cape/Islands...but much
weaker across the interior. We do expect gusty southwest winds
to develop across the interior though by early evening. Could
see a period of wind shear in the afternoon to early evening
period mainly for the Cape and Island, but can't rule out
BOS/PVD.

Tonight...High Confidence

Gradually improvements in ceilings early evening with VFR
conditions by 03z. Gusty west winds with gusts 25-35 kts and
localized up to 40 kts for ORH and further west across the
Berkshires.

KBOS TAF...High Confidence.

Batches of snow overnight. Ptype then changes to rain between
09z and 11z with perhaps a brief period of sleet during the
transition. Up to 1" of snow accumulation is possible before the
change over.

KBDL TAF...High Confidence.

Batches of snow overnight. Ptype then changes to sleet/freezing
rain between 07z and 09z. The light freezing rain should change
to plain rain in the 12z to 14z time range. Up to 1" of snow
accumulation with a light glaze of ice is possible before the
change over to plain rain.

Outlook /Friday Night through Monday/...

Friday Night: VFR. Breezy.

Saturday: Mainly VFR, with local IFR possible. Chance SN.

Saturday Night: Mainly IFR, with local MVFR possible. Breezy.
SN, RA, FZRA, PL.

Sunday: Mainly IFR, with areas MVFR possible. Windy with local
gusts up to 30 kt. RA, FZRA.

Sunday Night: Mainly VFR, with local IFR possible. Windy with
gusts up to 35 kt. RA likely, chance SN.

Washingtons Birthday: VFR. Strong winds with local gusts up to
40 kt.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Tonight through Thursday...High Confidence.

Low pressure lifting northeastward towards the eastern Great Lakes
later tonight will induce a strong ESE LLJ. In response...ESE wind
gusts of 25 to 35 knots are expected to develop toward daybreak.
These winds will then shift to the S/SW Thu at the same speeds.
While we may see a few gusts around 35 knots from the SE toward
daybreak and the S/SW on Thu...we opted to hold off on the Gale
Warning until Thu night and Fri where stronger much more widespread
Gale conditions are expected. Seas will become quite rough
nonetheless. Areas of rain, sleet and snow along with fog will
also reduce vsbys for mariners at times later tonight into Thu
morning.

Outlook /Friday Night through Monday/...

Friday Night: Low risk for Small Craft Advisory winds with
local gusts up to 30 kt. Local rough seas.

Saturday: Winds less than 25 kt. Chance of snow. Local
visibility 1 to 3 nm.

Saturday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Rain, snow. Local visibility 1 nm or less.

Sunday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Rough seas up to 14 ft. Rain. Areas of visibility
1 to 3 nm.

Sunday Night: Strong winds with gusts up to 35 kt. Rough seas
up to 14 ft. Chance of rain, slight chance of snow.

Washingtons Birthday: Strong winds with gusts up to 35 kt.
Rough seas up to 14 ft. Freezing spray.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until 10 AM EST this morning for
     CTZ002>004.
MA...Winter Weather Advisory until 10 AM EST this morning for
     MAZ002>006-008>012-026.
RI...Winter Weather Advisory until 10 AM EST this morning for
     RIZ001.
MARINE...Gale Warning from 10 PM this evening to 1 PM EST Friday for
     ANZ230.
     Gale Warning from 7 PM this evening to 1 PM EST Friday for
     ANZ231>235-237-251-255-256.
     Gale Warning from 10 PM this evening to 7 AM EST Friday for
     ANZ236.
     Gale Warning from 7 PM this evening to 7 PM EST Friday for
     ANZ250-254.

&&

SYNOPSIS...KJC/Frank/FT
NEAR TERM...KJC/Frank
SHORT TERM...Frank
LONG TERM...KJC/FT
AVIATION...BW/Mensch
MARINE...KJC/Frank/FT

In the hours before

Local storm report, Feb 13, 12:16 AM EST, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1216 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     Snow             Heath                   42.67N 72.83W
02/12/2025  M1.0 Inch        Franklin           MA   Trained Spotter

&&

Nearby

Wind Advisories in Massachusetts, 2025Wind Advisories in Connecticut, 2025Wind Advisories in Rhode Island, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.